# SDR DXTA2009030903537

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 2,965 hours, 1,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 4AS8135500503
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 180, GEAR INDICATIONS APPEARED ON EICAS, RT. MAIN SHOWING YELLOW LINES FOR APPROX 10 SECS. AT FL 320 GEAR INDIACTIONS APPEARED AGAIN, STAYING ON. ALTERNATING YELLOW AND UP. FOR ABOUT 3-5 SECONDS REDLINES APPEARED THEN BACK TO YELLOW. SLOWED, INITIATED DESCENT AND GEAR INDICATIONS WENT NORMAL (BLANK) LDG GEAR CAME DOWN NORMALLY AND ALL INDICATIONS NORMAL. 3 GREEN.  FOUND RT FWD AND AFT CONNECTOR PROXIMITY SWITCHES TO BE FAULTY REMOVED RT FWD AND AFT MLG PROXIMITY SWITCHES AND INSTALLED TWO INSPECTED PROXIMITY SWITCHES ONE FOR THE FORWARD PROX SWITCH AND ONE FOR THE AFT. ALL WORK DONE IAW MM 32-10-11 AND 32-30-00, OPS CHECK GOOD.
